# SDR 08FDEA01764

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 65174636
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8L CRACKED AT RIB NR 8 STRINGER 8L, FIN STA 157.200 CRACK TERMINATES IN FASTENER HOLE AND HFEC INSPECTED AREA AND VERIFIED IAW NDTM 51.00.00 PART 6.  FABRICATED REPAIR ANGLE IAW SRM 55.30.5 FIGURE 1.  TREATED AND PRIMED PARTS IAW SRM 51.10.2.  INSTALLED REPAIR PARTS AT STRINGER 8LT RIB NR 8 FIN STA 157.2 IAW SRM 55.30.5 FIGURE 1 AND 51.30.2.
